Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Acid Reflux Causing severe and persistant cough,taking nexium but not satisfied with treatment

Ive been suffering from acid reflux since 7years.ive changed my diet to apples..aloe verra gel (fresh) ive been taking nexium.No response.My main complications is I cough more than 125 coughs per day.Im underweight .I get constipation & insomnia problems almost everyday.I have anorexia problems everyday as if foods have become a night mare for me.I just can eat..Sometimes I want suicide to live such a hell everyday .Kindly suggest another medecines for my persistant cough..(causes by acid reflux) Rajesh..Ramkhelawon from Mauritius.Indian Ocean.
Asked On : Thu, 30 Jun 2011
Answers:  1 Views:  168
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hi welcome to HealthcareMagic

GERD(gastro esophagial reflux disease) does not cause cough, it only causes burning sense of chest, upper abdomen, pain abdomen, diarrhea, vomiting are other associate symptoms of it.. The reason for the cough is due to respiratory tract infections,.. hence you must be clinically evaluated... consult a physician.....

Thank you...
Answered: Thu, 30 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor